# SDR ASAA2017082021696

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 57,641 hours, 22,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: 147A61174
- Condition: Worn
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR APPEARS TO BE INOPERATIVE. ACFT GROUNDED. FOUND THE L2 DOOR VERTICAL TORQUE TUBE TO BE LOOSE AT LOWER HINGE. REMOVED L2 DOOR FROM A/C. REMOVED WORN TORQUE TUBE ASSEMBLY & INSTALLED NEW TORQUE TUBE ASSEMBLY. REINSTALLED L2 DOOR ON A/C, ACCOMPLISHED RIG ADJUSTMENT, & DOOR SYSTEM TEST, TESTED GOOD. L-2 DOOR IS NOW FULLY OPERATIONAL. ALSO SEE LOG PG. # 11792915 FOR TORQUE TUBE REMOVE AND REPLACE.
